# SDR FDEA202403120418

- Difficulty date: March 12, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N751FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 625
- Aircraft time: 59,080 hours, 27,096 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R532H155427900
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR ADAPTER GOUGE 2EA AT FR62 -Y700 AND -Y875 REPLACED THE GOUGE ADAPTER WITH NEW PART. AT MAIN DECK FLOOR FR62 -Y700 AND -Y875.    I.A.W A300-600 SRM 51-72-10-001 PAGE2 & 51-40-21-001 PARA7 PAGE24~PAGE50. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100
